The Normal Distribution Formalization for Investment Economic Project Evaluation Using the Monte Carlo Method

Information
Title: The Normal Distribution Formalization for Investment Economic Project Evaluation Using the Monte Carlo Method
Issue: Vol. 15, No. 4 (2019)
Published date: 02-12-2019 (print) / 02-12-2019 (online)
Journal: Montenegrin Journal of Economy
ISSN: 1800-5845, eISSN: 1800-6698
Authors: Daria Bilenko
Ruslan Lavrov
Natalia Onyshchuk
Borys Poliakov
Yuliia Kabenok
DOI: 10.14254/1800-5845/2019.15-4.12
DOAJ: https://doaj.org/article/14209e630fce40d98666f03063107dbf
Language: English
Pages: 161-171 (11)
Website: http://mnje.com/sites/mnje.com/files/161-171_-_bilenko_et_al.pdf